×

Construction of fixed points of nonlinear mappings in Hilbert space. (English) Zbl 0153.45701


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Belluce, L. P.; Kirk, W. A., Fixed point theorems for families of contraction mappings, Pacific J. Math. (1966) · Zbl 0149.10701
[2] Brodskii, M. S.; Milman, D. P., On the center of a convex set, Dokl. Akad. Nauk SSSR (M. S.), 59, 837-840 (1948)
[3] Browder, F. E., The solvability of nonlinear functional equations, Duke Math. J., 30, 557-566 (1963) · Zbl 0119.32503
[4] Browder, F. E., Variational boundary value problems for quasilinear elliptic equations of arbitrary order, (Proc. Natl. Acad. Sci. U.S.A., 50 (1963)), 31-37 · Zbl 0117.07102
[5] Browder, F. E., Variational boundary value problems for quasilinear elliptic equations. II, (Proc. Natl. Acad. Sci. U.S.A., 50 (1963)), 592-598 · Zbl 0121.08301
[6] Browder, F. E., Variational boundary value problems for quasilinear elliptic equations. III, (Proc. Natl. Acad. Sci. U.S.A., 50 (1963)), 794-798 · Zbl 0158.12302
[7] Browder, F. E., Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc., 69, 862-874 (1963) · Zbl 0127.31901
[8] Browder, F. E., Existence and uniqueness theorems for solutions of nonlinear boundary value problems, (Proc. Amer. Math. Soc. Symp. Nonlinear Partial Diff. Eqs. Appl. Math. Phys. Symp. Appl. Math., 17 (1965)), 24-49 · Zbl 0145.35302
[9] Browder, F. E., Existence of periodic solutions for nonlinear equations of evolution, (Proc. Natl. Acad. Sci. U.S.A., 53 (1965)), 1100-1103 · Zbl 0135.17601
[10] Browder, F. E., Fixed point theorems for noncompact mappings in Hilbert space, (Proc. Natl. Acad. Sci. U.S.A., 53 (1965)), 1272-1276 · Zbl 0125.35801
[11] Browder, F. E., Mapping theorems for noncompact nonlinear operators in Banach space, (Proc. Natl. Acad. Sci. U.S.A., 54 (1965)), 337-342 · Zbl 0133.08101
[12] Browder, F. E., Nonlinear operators in Banach spaces, Math. Ann., 162, 280-283 (1966) · Zbl 0148.13403
[13] Browder, F. E., Nonexpansive nonlinear operators in a Banach space, (Proc. Natl. Acad. Sci. U.S.A., 54 (1966)), 1041-1044 · Zbl 0128.35801
[14] Browder, F. E., Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rat. Mech. Anal., 21, 259-269 (1966) · Zbl 0144.39101
[15] Browder, F. E., Les Problèmes Nonlinéaires (1966), University of Montreal Press · Zbl 0153.17302
[16] Browder, F. E., On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces, (Proc. Nat. Acad. Sci. U.S.A., 56 (1966)), 419-425 · Zbl 0143.36902
[17] Browder, F. E., Existence and approximation of solutions of nonlinear variational inequalities, (Proc. Natl. Acad. Sci. U.S.A., 56 (1966)), 1080-1086 · Zbl 0148.13502
[18] Browder, F. E., Convergence of approximants to fixed points of nonexpansive nonlinear mappings in Banach spaces, Arch. Rat. Mech. Anal., 24, 82-90 (1967) · Zbl 0148.13601
[21] Browder, F. E., Nonlinear accretive operators, Bull. Amer. Math. Soc., 73, 470-476 (1967) · Zbl 0159.19905
[23] Browder, F. E.; de Figueiredo, D. G., J-monotone nonlinear operators in Banach spaces, Konkl. Nederl. Akad. Wetensch., 69, 412-420 (1966) · Zbl 0148.13602
[24] Browder, F. E.; Petryshyn, W. V., The solution by iteration of nonlinear functional equations in Banach spaces, Bull. Amer. Math. Soc., 72, 571-575 (1966) · Zbl 0138.08202
[26] Delph, C. L.; Minty, G. J., On nonlinear integral equations of the Hammerstein type, (Nonlinear Integral Equations (1964), Univ. of Wisc. Press: Univ. of Wisc. Press Madison Wisc.), 99-154
[27] Edelstein, M., An extension of Banach’s contraction principle, (Proc. Amer. Math. Soc., 12 (1961)), 7-10 · Zbl 0096.17101
[28] Edelstein, M., On predominantly contractive mappings, J. London Math. Soc., 38, 81-86 (1963) · Zbl 0109.34302
[29] Edelstein, M., On fixed and periodic points under contractive mappings, J. London Math. Soc., 37, 74-79 (1962) · Zbl 0113.16503
[30] Edelstein, M., On nonexpansive mappings in Banach spaces, (Proc. Cambridge Phil. Soc., 60 (1964)), 439-447 · Zbl 0196.44603
[31] Edelstein, M., A remark on a theorem of M. A Krasnoselski, Amer. Math. Month., 509-510 (1966) · Zbl 0138.39901
[32] de Figueiredo, D. G.; Karlovitz, L. A., On the radial projection in normed spaces, Bull. Amer. Math. Soc., 73, 364-368 (1967) · Zbl 0172.16102
[33] Göhde, D., Zum Prinzip der kontraktiven Abbildung, Math. Nachr., 30, 251-258 (1966) · Zbl 0127.08005
[34] Kachurovsky, R. I., On monotone operators and convex functionals, Uspekhi Mat., 15, 213-215 (1960)
[35] Kirk, W. A., A fixed point theorem for mappings which do not increase distance, Amer. Math. Month., 72, 1004-1006 (1965) · Zbl 0141.32402
[36] Kolodner, I. I., Constructive methods for the Hammerstein equation in Hilbert space, University of New Mexico Technical Report No. 35 (July 1963)
[37] Koshelev, A. I., On the convergence of the method of successive approximations for quasilinear elliptic equations, Dokl. Akad. Nauk SSSR, 142, 1007-1010 (1962)
[38] Krasnoselski, M. A., Two remarks about the method of successive approximations, Uspekhi Mat. Nauk, 19, 123-127 (1955)
[39] Minty, G. J., Monotone (nonlinear) operators in Hilbert space, Duke Math. J., 29, 341-346 (1962) · Zbl 0111.31202
[40] Minty, G. J., On a “monotonicity” method for the solution of nonlinear equations in Banach spaces, (Proc. Natl. Acad. Sci. U.S.A., 50 (1963)), 1038-1041 · Zbl 0124.07303
[41] Moreau, J. J., Proximité et dualité dans un éspace hilbertien, Bull. Soc. Mat. France, 93, 273-279 (1965) · Zbl 0136.12101
[42] Opial, Z., Weak convergence of the successive approximations for nonexpansive mappings in Banach spaces, Bull. Amer. Math. Soc., 73, 591-597 (1967) · Zbl 0179.19902
[43] Petryshyn, W. V., Construction of fixed points of demicompact mappings in Hilbert space, J. Math. Anal. Appl., 14, 276-284 (1966) · Zbl 0138.39802
[44] Petryshyn, W. V., On the extension and the solution of nonlinear operator equations, Illinois J. Math., 10, 255-274 (1966) · Zbl 0139.31503
[46] Schaefer, H., Über die Methode sukzessiver Approximationen, J. Deutsch. Math. Verein., 59, 131-140 (1957) · Zbl 0077.11002
[47] Semeonov, S. L., On certain methods in the solution of nonlinear problems in the me chanics of deformed bodies, Prikl. Math. Mekh., 28, 418-429 (1964)
[48] Vainberg, M. M., On the convergence of the method of steepest descent for nonlinear equations, Sibir. Mat. J., 2, 201-220 (1961) · Zbl 0206.14201
[49] Zarantonello, E. H., Solving functional equations by contractive averaging, Mathematics Research Center Technical Report No. 160 (June 1960), Madison, Wisc.
[50] Zarantonello, E. H., The closure of the numerical range contains the spectrum, Bull. Amer. Math. Soc., 70, 771-778 (1964) · Zbl 0137.32501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.